Skip to content

Agenda

The Big I Maryland Annual Conference is scheduled for November 18th at the Maritime Conference Center in Linthicum Heights, MD. Mark your calendars and join us for our one day conference full of forward-thinking and tactical sessions designed to help you gain the knowledge and skills you need to better serve customers and differentiate your agency. Find additional information regarding our upcoming event below!

Friday, November 18th

7:30am: Registration Desk Opens

8:30am-9:30am: 10 Ways We Hurt Our Sales Process (1hr CE)
Speaker: Kelly Donahue-Piro, Agency Performance Partners

9:30am-9:45am: Networking Break with Exhibitors

9:45am-10:45am: Navigating the Resistance to Change - For Insurance Professionals (1hr CE - pending)
Speaker: David Dillon, Watney Insights Network

10:45am-11:00am: Networking Break with Exhibitors

11:00am-12:00pm: Time Management: Are You Sick of Hearing the Word Busy In Your Agency? (1hr CE)
Speaker: Kelly Donahue-Piro, Agency Performance Partners

12:00pm-1:00pm: Lunch Break

1:00pm-1:30pm: Networking Break with Exhibitors

1:30pm-2:30pm: Weathering the Disaster: A Step-by-Step Interactive Presentation on How To Handle A Data Breach (1hr CE - pending)
Speakers: Spencer S. Pollock, McDonald Hopkins Law Firm / Chris Loehr, Solis Security

2:30pm-2:45pm: Networking Break with Exhibitors

2:45pm-3:45pm: Insurance Data Security Model Laws (1hr CE - pending)
Speaker: Kelly Campbell, McDonald Hopkins Law Firm

3:45pm-4:00pm: Door Prize Drawings

Session & Speaker Information